Round #6 Sunday July 14th “Horsepower Hollow” Coolville, OH

Tim W | 07 July 2019 | Site News | |    

WEXCR 19 Horsepower Hollow R6 Flyer copy

On Sunday July 14th we will be hosting our 6th round of racing of the 2019 race season at “Horsepower Hollow” located outside of Coolville, OH! “Horsepower Hollow” is also the home of Stonegate Farms & Equine Facility which is a highly rated full service horse boarding & care facility. Thankfully the landowners allow us to all get together one day a year to bring a different kind of “Horsepower” to these grounds. This track has a great mixture of technical trails, hill climbs, rocks, ravines and some high speed field sections to test riders of all skill levels. We are busy working on a new layout to give this track a new feel for those of you that have raced here before, stay tuned for more track details to come as the new layout progresses…

The parking area at this facility has easy off the road access and there is plenty of room to bring in your toy haulers or campers in on Saturday and make it a weekend family adventure, as always there is no extra charge for primitive camping.

One thing I do want to highlight real quick, in the past at this facility we had some spectators cut some of the fencing instead of walking a little farther distance to use existing gates to get to different areas of the track. Just a reminder please review this rule from our rulebook and please abide by our rules and respect the landowners property while attending this and all our events. Thanks!!

Capture

 

Kona Truck Web

Kona Ice will be onsite serving their delicious tropical shaved treats which is a great refresher after your race!

 

 

8b4c14bf14355b9396477308a5e829a3 copy


If you have never raced with us before, come on out to this event and give us a try and get a *FREE* Event T-shirt just for signing up!! ($20 value – while supplies last)

Check out all the great contingency programs that are available to all racers in our series:

braapcoinbanner_2

AOMC also has an awesome “Braap Coin” Contingency program in store for all racers with our series this season: Click here for more info!

RaceGas-banner

Rocky Mountain ATV/MC is back with their “Race Gas” Contingency program for all our racers: Click here for more info!

2019 Contingency Event Page copy

It pays to FLY in FLY RACING Gear Contingency Program: Click here for more info!

 

For more info on general event rules & available classes click on the following links:

General event info & rules click here

Race classes & rules click here

 

Gate Fees:

**Gates Close Saturday Evening @ 11pm**

**Gates Re-Open Sunday Morning @ 7am**

Kids 5 & under are FREE

Ages 6-12 = $10 per person

Ages 13 & up = $15 per person

 

Racer Registration Fees:

Peewee Bike & Mini Quad Classes = $20.00

Youth Bike & Quad Classes = $25.00

Adult Bike & Quad Amateur Classes = $30.00

Adult Bike & Quad Pro Classes = $40.00

 

We do not have any membership fees & we do not require AMA cards.

Riders will be required to have a transponder which is used to record your laps and laps times when you come through the finish area. Our transponders are the stick on type which go on the back side of your helmet. The transponders are a one time cost of $10.00, sorry we cant rent them out per race. It will be a one time purchase and as long as you don’t damage it, lose it or switch helmets. If you already have one of these stick on style transponders from any other race series, you are good to go as long as it passes the reader test at registration. Also there is no such thing as a “annual renewal/programming fee” with us!

Stick on style transponder

Stick on style transponder

Race Day Schedule:

Gates Open Sunday Morning @ 7am

Peewee Bike Registration 7:15am – 7:50am

Peewee Bike Race (30 mins) 8:00am – 8:30am

Mini Quad Registration 7:15am – 8:35am

Mini Quad Race (30 mins) 8:45am – 9:15am

Youth Bike Registration 7:15am – 9:35am

Youth Bike Race (45 mins) 9:45am – 10:30am

Peewee Bike & Mini Quad Podium Awards after Youth Bike Start

Youth Quad Registration 7:15am – 10:35am

Youth Quad Race (45 mins) 10:45am – 11:30am

Adult Bike Registration 7:15am – 12:15pm

Adult Bike Race (2 hours) 12:30pm – 2:30pm

Youth Bike & Quad Podium Awards after Adult Bike Start

Adult Quad Registration 12:00pm – 3:15pm

Adult Quad Race (2 hours) 3:30pm – 5:30pm

Adult Bike Podium Awards after Adult Quad Start

Closest Track Address:

26236 Smith Rd, Coolville, OH 45723

Coming From Parkersburg, WV (from the east) you will take US 50 west and make a right onto Athens County Rd 59 (Ireland Rd)

Coming from Athens or Pomeroy, OH (from the west) you will get on US 50 East and make a left on to Athens County Rd 59 (Ireland Rd).

Once on County Rd 59 (Ireland Rd) you will make a LEFT at the second four way intersection (the first one is immediate). This is Smith Rd. Follow the road past the horse arena and track entrance will be on your left.

GPS:

39°14’53.39″N

81°47’47.43″W